Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 61, NWS Charleston, SC

June 10, 2007Bulloch County, Candler County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jun 10, 2007, 6:12 PM EDT for Bulloch County, Candler County, Georgia. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2007, 6:12 PM EDT (22:12 UTC)
Expired
Jun 10, 2007, 6:43 PM EDT
In force
31 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

Counties Bulloch County, GA, Candler County, GA

The radar

The Charleston,SC radar (KCLX), 91 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 6:20 PM EDTTSTM WND DMG2 S Portal, GA1 TREE DOWN ON WILLOW HILL ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 10.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2007-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3097 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2007-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3097 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
936 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 102212
SVRCHS
GAC031-043-102300-
/O.NEW.KCHS.SV.W.0061.070610T2212Z-070610T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
612 PM EDT SUN JUN 10 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CANDLER COUNTY IN SOUTHEAST GEORGIA...
  BULLOCH COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 700 PM EDT

* AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  EAST OF UNION...OR ABOUT 9 MILES NORTHEAST OF METTER...MOVING
  SOUTHWEST AT 5 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  UNION...UNION...
  PARISH...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3237 8198 3247 8209 3256 8198 3248 8188

$$
2 follow-up statements
000 
WWUS52 KCHS 102228
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
627 PM EDT SUN JUN 10 2007

GAC031-043-102300-
/O.CON.KCHS.SV.W.0061.000000T0000Z-070610T2300Z/
CANDLER GA-BULLOCH GA-
627 PM EDT SUN JUN 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CANDLER AND BULLOCH COUNTIES...

AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES NORTHEAST OF PARISH...OR ABOUT 8 MILES NORTHEAST OF
METTER...MOVING SOUTHWEST AT 5 MPH.

AT 620 PM...LAW ENFORCEMENT REPORTED A TREE DOWN NEAR PORTAL...IN 
NORTHWESTERN BULLOCH COUNTY. 

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3255 8199 3246 8190 3238 8199 3239 8200
      3239 8201 3241 8203 3242 8203 3247 8209

$$
000 
WWUS52 KCHS 102243
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
642 PM EDT SUN JUN 10 2007

GAC031-043-102252-
/O.CAN.KCHS.SV.W.0061.000000T0000Z-070610T2300Z/
CANDLER GA-BULLOCH GA-
642 PM EDT SUN JUN 10 2007

...THE SEVERE THUNDERSTORM WARNING FOR CANDLER AND BULLOCH COUNTIES
HAS BEEN CANCELLED...

AT 640 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM THAT PROMPTED
THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN CANCELED.

REPORT ANY SEVERE WEATHER OR STORM RELATED DAMAGE TO LOCAL EMERGENCY
MANAGEMENT OR LAW ENFORCEMENT OFFICIALS AND ASK THEM TO IMMEDIATELY
RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHARLESTON.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3255 8199 3246 8190 3238 8199 3239 8200
      3239 8201 3241 8203 3242 8203 3247 8209

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:14 PM EDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jun 10, 3:14 PM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
314 PM EDT SUN JUN 10 2007

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL REMAIN JUST S OF THE AREA THROUGH TUE
MORNING WHILE HIGH PRESSURE SINKS S FROM THE GREAT LAKES. AN UPPER
LEVEL DISTURBANCE WILL SWING ACROSS THE AREA TUE THROUGH THU FROM
THE N WHICH WILL BRING AN INCREASING CHANCE OF SHOWERS AND
THUNDERSTORMS FOR THE MIDDLE OF THE WEEK. DRIER CONDITIONS WITH
TEMPERATURES NEAR NORMAL ARE EXPECTED FOR THE END OF THE WEEK AS
HIGH PRESSURE RETURNS.

&&

.NEAR TERM /THROUGH TONIGHT/...LOW PRES CENTER TILL HOLDING FORT
JUST OFFSHORE OF SAVANNAH AND WILL REMAIN OFF THE GA SHORE...WHILE
IT SLOWLY MOVES S...OVERNIGHT. ITS WMFNT WILL REMAIN OFFSHORE OF
THE SC COAST WHILE ITS CDFNT WILL SAG S THEN CURVE WWD OVR NRN FL.
THIS COMBINATION IS ALLOWING GOOD PROGRESS OF THE SEABREEZE INLAND
OVER SC BUT NOT SO MUCH INTO GA. AS SUCH...HAVE SEEN BETTER SHWR
DEVELOPMENT OVER SC AND THIS TREND IS EXPECTED TO CONTINUE THROUGH
THE LATE EVE HOURS. WILL KEEP SLGT CHC POPS GOING FOR THE ENTIRE
CWFA FOR THE FIRST HALF OF THE EVE...ALTHOUGH CHCS ARE BETTER OVER
SC THAN GA...THEN KEEP CHCS GOING THROUGH THE EARLY MRNG HOURS MON
OVER FAR INLAND PORTIONS WHICH SHOULD STILL BE UNDER THE INFLUENCE
OF THE SEABREEZE. COVERAGE WILL NOT BE IMPRESSIVE...BUT WITH HIGH
INSTABILITY AND DEWPOINTS IN THE LOW 70S...ANY STORM HAS THE
POTENTIAL TO BE STRONG.

PRECIP IS EXPECTED TO BE NIL BY 06Z...AND THEN ATTENTION TURNS TO
POTENTIAL FOG DEVELOPMENT. PATCHY FOG CANNOT BE RULED OUT...
ESPECIALLY FOR AREAS THAT RECEIVE RAIN...AS SFC WINDS WILL BE AOB
4 KT AWAY FROM THE COAST AND CLOUDS WILL DISSIPATE ENOUGH TO
CREATE AT LEAST MODEST RADIATIONAL COOLING CONDS UNDERNEATH
NIGHTLY INVERSION. MILD TEMPS WILL PREVAIL OVERNIGHT WITH LOWS
AROUND 70 AWAY FROM THE COAST AND MID 70S NEAR SHORE.

&&

.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
UPR LVL RIDGING THAT HAS PROVIDED SOLID NW FLOW TO MITIGATE
SHWR/TSTM DEVELOPMENT THE PAST FEW DAYS WILL FLATTEN AS AN UPR LVL
DISTURBANCE APPROACHES FROM THE NW. SEVERAL BUCKLES IN THE FLOW
AROUND THE UPR LOW COMBINED WITH A LINGERING SFC TROF IN THE WAKE
OF THE DEPARTING WEAK SFC LOW PRES SYSTEM WILL BE ENOUGH TO
COMBINE WITH AMPLE SFC INSTABILITY TO CREATE BETTER COVERAGE OF
SHOWERS/TSTMS. MODEL GUIDANCE HAS HAD A WIDE RANGE OF POPS FOR
TMRW...FROM THE UPR TEENS TO THE LOW 40S. GIVEN THE INITIALIZATION
PROBLEMS BOTH THE GFS AND NAM HAVE IN THEIR PROGS...WILL TAKE A
MIDDLE OF THE ROAD APPROACH AND RUN WITH 30 POPS FOR MAINLY TMRW
AFTN. A FEW ISOLD SHOWERS MAY DEVELOP TMRW MRNG...BUT NOTHING
IMPRESSIVE EXPECTED. TSTM STRENGTH IN THE AFTN IS IN QUESTION...
WITH MODEST MIDLVL FLOW AND CONTINUED MOIST/UNSTABLE RESIDENT
CONDITIONS. UPR LVL CLOUDS MAY PREVENT GOOF SFC HEATING...BUT
ISOLD STRONG/SEVERE STORMS CERTAINLY CANNOT BE RULED OUT. THICKER
CLOUD COVER MAY ALSO HINDER OPTIMAL HEATING WITH RESPECT TO MAX
TEMPS...BUT EVEN WITH CLOUDS HIGHS WILL RISE TO THE UPR 80S AND
LOWER 90S.

WILL MAINTAIN SLGT CHC POPS THRU TMRW NIGHT WITH THE SFC TROF AND
UPR LVL DISTURBANCES IN AND NEAR THE AREA. THE THICKER CLOUD COVER
WILL ALSO ALLOW MILD OVERNIGHT TEMPS TO PREVAIL...DROPPING ONLY TO
THE LOWER 70S. CLOUDS AND MILD PRES GRADIENT KEEPING WIND SPEEDS
UP IS EXPECTED TO PREVENT FOG FORMATION.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
12Z GFS/NAM GUIDANCE SUGGEST THAT A STRONG SHORTWAVE WILL DIG
S/SE...AIDING THE W/SW EXTENSION OF THE UPPER TROUGH ACROSS THE SE
US...AND PRODUCING A CLOSED MID/UPPER LEVEL CIRCULATION OVER OR JUST
W/SW OF THE FORECAST AREA BY TUE...PERSISTING INTO WED. THUS...A
TREND TOWARD HIGHER POPS...MORE CLOUDS AND LOWER TEMPS IS JUSTIFIED
TUE/WED. BECAUSE UNCERTAINTY REMAINS WHETHER AN AREA OF SYNOPTIC
ASCENT...PERHAPS SUPPORTING CYCLOGENESIS WITHIN THE BAROCLINIC
ZONE...WILL SUPPORT MORE WIDESPREAD SHOWERS/TSTMS OVER THE FORECAST
AREA...OR WHETHER AN MCS WILL REMAIN JUST W/SW OF THE FORECAST
AREA...LIMITED HIGHEST POPS TO JUST UNDER 50% TUE...BUT HIGHER POPS
MAY BE NEEDED IN LATER FORECASTS. THEN...GENERALLY RAISED POPS UNDER
THE UPPER COLD POOL TUE NIGHT THROUGH WED...WITH THE COVERAGE OF
CONVECTION FOLLOWING A DIURNAL TRENDS...PEAKING DURING THE
AFTERNOON/EVENING HOURS. I WOULD EXPECT AS THIS PERIOD SHIFTS INTO
THE SHORTER TERM REGIME...WE SHOULD BE ABLE TO ADD MORE SPECIFICS TO
THIS FAIRLY GENERIC LONGER TERM FORECAST. FURTHER...HIGHER POPS MAY
YET BE NEEDED...ESPECIALLY TUE EVE AND AGAIN WED AFTN/EVE...BUT WILL
ALSO DEFER THOSE DETAILS TO LATER FORECASTS. IN ANY CASE...A
MARGINAL SEVERE THREAT WILL EXIST WITHIN A MODERATELY UNSTABLE
ENVIRONMENT DURING TUE/WED AFTN/EVE...WITH A HAIL THREAT ENHANCED BY
THE THERMAL TROUGH ALOFT...PERHAPS ACCOMPANIED BY A MICROBURST
THREAT IF A CLOSED UPPER CIRCULATION MANAGES TO TAP INTO SOME DRIER
AIR.

HIGH AMPLITUDE/REX BLOCK PATTERN WILL MAINTAIN A COMBINATION OF
SURFACE HIGH PRES AND MID TO UPPER LEVEL TROUGHING OVER THE REGION
THU THROUGH SAT...WITH A WEAKENING OF THE UPPER TROUGH POSSIBLE SUN.
THE ASSOCIATED THERMAL TROUGH WILL PROVIDE BELOW NORMAL TEMPS INTO
NEXT WEEKEND...WITH NEAR NORMAL TEMPS RETURNING SUN IF THE THERMAL
TROUGH FILLS AS EXPECTED. MEANWHILE...THE SURFACE BOUNDARY WHICH MAY
HAVE CONTRIBUTED TO PERIODS OF ENHANCED PRECIP WILL MOST LIKELY
REMAIN W-S-SE OF THE FCST AREA THU INTO THE WEEKEND. HOWEVER...COOL
TEMPS ALOFT...AND THE POTENTIAL FOR INDIVIDUAL SHORTWAVES TO PUSH
THROUGH THE BASE OF THE PERSISTENT UPPER TROUGH...SHOULD PRODUCE
AT LEAST ISOLD TO SCT DIURNAL SHOWERS/TSTMS...WITH COVERAGE
DEPENDING ON THE ORIENTATION OF THE UPPER TROUGH AND DEGREE OF
SUBSIDENCE/CAPPING...IF ANY...PROVIDED BY THE LOW LEVEL RIDGE.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
WILL RUN WITH PREVAILING VFR CONDS BUT WITH SHWRS/TSTMS NOW
STARTING TO APPEAR ON KCLX RADAR ALONG WITH SHWRS/TSTMS FROM THE
NW EXPECTED TMRW AFTN...CONFIDENCE IS NOT TOO HIGH ON MAKING IT
ENTIRELY THROUGH THE 18Z TAFS AS VFR. TIMING/LOCATION OF
CONVECTION IS AGAIN HIGHLY PROBLEMATIC AS HIGH MOISTURE AND
INSTABILITY WITH DEVELOPING SEABREEZE MAY HELP CONTRIBUTE TO
ADDITIONAL SHWRS/TSTMS THIS AFTN. ASIDE FROM CB/S...HAVE LEFT
PRECIP MENTION OUT OF THE TAFS BUT WILL AMEND AS NEEDED. ANY
SHWR/TSTM ACTIVITY SHOULD END AFTER SUNSET...BUT ANY AREAS THAT
RECEIVE RAINFALL MAY BE SUSCEPTIBLE TO SHALLOW GROUND FOG. HAVE
REDUCED BOTH TERMINALS TO 6SM FOR NOW AND SEE HOW CONVECTION
AFFECTS FOG POTENTIAL. WILL START THE DAY WITH VFR TMRW...BUT
CLOUDS WILL GRADUALLY LOWER AND THICKEN AS AN UPR LVL DISTURBANCE
APCHS. CHCS FOR SHWRS/TSTMS ARE INCREASING FOR TMRW...BUT BEST
CHCS LOOK TO BE AFTER 18Z TMRW.

EXTENDED AVIATION OUTLOOK...PERIODS OF MVFR OR LOWER CONDITIONS
WILL BE POSSIBLE IN SHOWERS/TSTMS...AND IN EARLY MORNING
STRATUS/FOG...ESPECIALLY WHERE RAIN FALLS...TUE THROUGH SUN.

&&

.MARINE...
RATHER BENIGN CONDS WILL PREVAIL OVER THE WATERS THROUGH MON
NIGHT. WEAK FRONTAL SYSTEM CENTERED IN THE GA COASTAL WATERS WILL
GRADUALLY SHIFT SWD OVER THE NEXT 36 HOURS. HOWEVER...WITH ITS
MINIMAL PRES GRADIENT...WINDS ARE NOT EXPECTED TO EXCEED 15 KT
OVER THE COASTAL WATERS. THE ONLY EXCEPTION IS CHAS HARBOR WHICH
HAS SEEN 15-18 KT WINDS THIS AFTN. UNTIL LATE EVE...THE LAND/SEA
INTERFACE WILL BE A BIT AGITATED SO WILL INITIATE CHAS HARBOR WITH
SCEC CONDS BUT KEEP ALL OTHER MARINE ZONES AOB 15 KT. SEAS WILL
REMAIN AOB 4 FT.

FORECAST FOR TUE/WED WILL ASSUME THAT THE GFS REMAINS TOO STRONG/TOO
FAR EAST WITH A SURFACE LOW...THUS WILL HOLD WINDS AND SEAS BELOW
HEADLINE CRITERIA...WITH SEAS A BIT BELOW 12Z WAVE WATCH GUIDANCE.
HOWEVER...CONDITIONS WILL DETERIORATE AS THE DEVELOPING THERMAL
TROUGH ENHANCES OVER WATER INSTABILITY...AND SCSEC HEADLINES MAY
EVENTUALLY BE REQUIRED FOR PARTS OR ALL OF THE COASTAL WATERS.

THE 0-6Z GFS SOLUTION REGARDING A CLOSED SFC LOW DEVELOPING WITHIN
THE BAROCLINIC ZONE OVER OR JUST E/SE OF THE WATERS...PRODUCING SCA
OR WORSE CONDITIONS...APPEARED TO BE AN OUTLIER...AND THE WEAKER 12Z
GFS SOLUTION APPEARS MORE REASONABLE/SIMILAR TO OTHER GUIDANCE.
HOWEVER...THE COMBINATION OF HIGH PRES BUILDING INTO THE REGION FROM
THE N...OVER WATER INSTABILITY ENHANCED BY THE THERMAL TROUGH AND
THE POTENTIAL FOR A COASTAL TROUGH TO DEVELOP WITH AN ASSOCIATED
PINCHED GRADIENT COULD PRODUCE SCSEC/SCA CONDITIONS...ESP DURING THE
WED TO SAT TIME FRAME.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

JPC/SPR
Hazardous weather outlook, Jun 10, 3:59 PM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
359 PM EDT SUN JUN 10 2007

AMZ330-GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-
111000-
CHARLESTON HARBOR-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-
EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
359 PM EDT SUN JUN 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG/SEVERE THUNDERSTORMS...ISOLATED SHOWERS AND THUNDERSTORMS
ARE POSSIBLE THIS AFTERNOON AND EVENING. ANY THUNDERSTORMS THAT
FORM HAVE THE POTENTIAL TO PRODUCE WINDS IN EXCESS OF 60 MPH AND
HAIL OF PENNY SIZE OF GREATER ALONG WITH FREQUENT CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG/SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS
ARE POSSIBLE MONDAY...MAINLY DURING THE AFTERNOON HOURS. SOME OF
THE THUNDERSTORMS MAY PRODUCE WIND GUSTS IN EXCESS OF 60 MPH AND
HAIL OF PENNY SIZE OR GREATER ALONG WITH FREQUENT CLOUD TO GROUND
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME...BUT SHOULD ANY
WIND DAMAGE OR HAIL BE OBSERVED PLEASE RELAY THOSE REPORTS TO THE
NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT.

AMZ350-352-354-374-111000-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
359 PM EDT SUN JUN 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 10, 4:23 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
423 PM EDT SUN JUN 10 2007

SCZ043-044-102115-
DORCHESTER-INLAND COLLETON-
423 PM EDT SUN JUN 10 2007

...STRONG THUNDERSTORMS WILL IMPACT DORCHESTER COUNTY AND COLLETON
COUNTY THROUGH 515 PM EDT...

AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG
WINDS OF 40 TO 50 MPH.  THIS STORM WAS LOCATED 8 MILES EAST OF
CANADYS...OR ABOUT 8 MILES SOUTHEAST OF SAINT GEORGE...MOVING SOUTH
AT 10 MPH.

AREAS IN AND AROUND CANADYS WILL BE IMPACTED THROUGH 515 PM EDT.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 10, 4:31 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
431 PM EDT SUN JUN 10 2007

SCZ042-102100-
HAMPTON-
431 PM EDT SUN JUN 10 2007

...STRONG THUNDERSTORMS WILL IMPACT HAMPTON COUNTY THROUGH 500 PM
EDT...

AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG
WINDS OF 45 TO 55 MPH.  THIS STORM WAS LOCATED NEAR VARNVILLE...OR
ABOUT 8 MILES EAST OF HAMPTON. THIS STORM WAS NEARLY STATIONARY.

AREAS IN AND AROUND CROCKETVILLE...MILEY AND VARNVILLE WILL BE
IMPACTED THROUGH 500 PM EDT.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 10, 4:33 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
433 PM EDT SUN JUN 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     MILEY                   32.95N 81.03W
06/10/2007                   HAMPTON            SC   LAW ENFORCEMENT

            2 TREES DOWN ON SANDY RUN ROAD NEAR MILEY, SC

0420 PM     TSTM WND DMG     MILEY                   32.92N 81.43W
06/10/2007                   ALLENDALE          SC   LAW ENFORCEMENT

            1 TREE DOWN ON ALTMAN ROAD NEAR MILEY, SC.

&&

DPB
Special weather statement, Jun 10, 4:41 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
441 PM EDT SUN JUN 10 2007

SCZ043-102115-
INLAND COLLETON-
441 PM EDT SUN JUN 10 2007

...STRONG THUNDERSTORMS WILL IMPACT COLLETON COUNTY THROUGH 515 PM
EDT...

AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH.  THIS STORM WAS LOCATED NEAR ISLANDTON...OR
ABOUT 13 MILES EAST OF HAMPTON...MOVING EAST AT 25 MPH.

AREAS IN AND AROUND COLLETON...ISLANDTON...RUFFIN AND WILLIAMS WILL
BE IMPACTED THROUGH 515 PM EDT.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 10, 4:43 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
443 PM EDT SUN JUN 10 2007

SCZ043-102115-
INLAND COLLETON-
443 PM EDT SUN JUN 10 2007

...STRONG THUNDERSTORMS WILL IMPACT COLLETON COUNTY THROUGH 515 PM
EDT...

AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH.  THIS STORM WAS LOCATED NEAR HIOTTS...OR ABOUT
10 MILES NORTHEAST OF WALTERBORO...MOVING SOUTH AT 25 MPH.

AREAS IN AND AROUND COTTAGEVILLE AND ROUND O WILL BE IMPACTED THROUGH
515 PM EDT.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 10, 5:49 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
549 PM EDT SUN JUN 10 2007

GAZ100-102215-
BULLOCH-
549 PM EDT SUN JUN 10 2007

...STRONG THUNDERSTORMS WILL IMPACT BULLOCH COUNTY THROUGH 615 PM
EDT...

AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 30 TO 40 MPH.  THIS STORM WAS LOCATED NEAR
HOPEULIKIT...MOVING WEST AT 20 MPH.

AREAS IN AND AROUND HOPEULIKIT...PORTAL AND STATESBORO WILL BE
IMPACTED THROUGH 615 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.